Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 118, NWS Las Vegas, NV

August 1, 2011San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 1, 2011, 8:30 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 8:30 PM PDT (03:30 UTC)
Expired
Aug 1, 2011, 9:15 PM PDT
In force
45 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 159 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 3.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2423 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS55 KVEF 020330
SVRVEF
AZC015-CAC071-020415-
/O.NEW.KVEF.SV.W.0118.110802T0330Z-110802T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 PM MST MON AUG 1 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EXTREME SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN
  CALIFORNIA...

* UNTIL 915 PM MST/915 PM PDT/.

* AT 823 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR THREE DUNES CAMPGROUND...OR
  7 MILES SOUTHEAST OF LAKE HAVASU CITY...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...CATTAIL COVE STATE PARK...CRAZY HORSE
  CAMPGROUND...THREE DUNES CAMPGROUND AND BLACK MEADOW LANDING
  CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
      3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0330Z 249DEG 7KT 3440 11423

$$

JS
2 follow-up statements
549 
WWUS55 KVEF 020353
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
853 PM MST MON AUG 1 2011

AZC015-CAC071-020415-
/O.CON.KVEF.SV.W.0118.000000T0000Z-110802T0415Z/
MOHAVE AZ-SAN BERNARDINO CA-
853 PM MST MON AUG 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
MST/915 PM PDT/ FOR EXTREME SOUTHEASTERN SAN BERNARDINO AND EXTREME
SOUTH CENTRAL MOHAVE COUNTIES...

AT 842 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED JUST NORTH OF THREE 
DUNES CAMPGROUND...OR 8 MILES SOUTHEAST OF LAKE HAVASU CITY...MOVING 
EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT HIGHWAY 95 BETWEEN MILE MARKERS 
176 AND 168. STRONG WIND GUSTS COULD ALSO IMPACT THE SOUTHERN AREAS 
OF LAKE HAVASU CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND 
DEBRIS. IN ADDITION...SMALL HAIL AND LIGHTNING ARE LIKELY. LIGHTNING 
CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
      3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0350Z 249DEG 7KT 3441 11419

$$

JS
340 
WWUS55 KVEF 020413
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
913 PM MST MON AUG 1 2011

AZC015-CAC071-020423-
/O.EXP.KVEF.SV.W.0118.000000T0000Z-110802T0415Z/
MOHAVE AZ-SAN BERNARDINO CA-
913 PM MST MON AUG 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SAN
BERNARDINO AND EXTREME SOUTH CENTRAL MOHAVE COUNTIES WILL EXPIRE AT
915 PM MST/915 PM PDT/...

THE THUNDERSTORM THAT PRODUCED THE SEVERE WINDS HAS WEAKENED AND THE 
WARNING WILL BE ALLOWED TO EXPIRE ON TIME.

LAT...LON 3445 11439 3455 11414 3434 11402 3432 11413
      3433 11414 3432 11414 3429 11431
TIME...MOT...LOC 0413Z 249DEG 7KT 3443 11414

$$

JS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 8:04 PM PDT, 26 minutes earlier.

Area forecast discussion, Aug 1, 8:04 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
804 PM PDT MON AUG 1 2011

.SYNOPSIS...DRIER AIR WILL MOVE OVER THE AREA THROUGH THE MIDDLE OF
THE WEEK. THIS WILL CONFINE THUNDERSTORMS TO MAINLY THE EASTERN
PORTION OF THE AREA ON TUESDAY AND THEN MAINLY OVER ARIZONA ON
WEDNESDAY...BEFORE DRY CONDITIONS EXIST AREAWIDE ON THURSDAY.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE WEEK.
&&

.UPDATE...STILL WATCHING STORMS AND ISSUING VARIOUS SEVERE/FLOOD
WARNINGS AND ADVISORIES. I DID TAKE THE TIME TO UPDATE GRIDS TO
INCREASE POPS AND ADD THUNDERSTORMS TO THE FORECAST ACROSS SOME
AREAS THAT DID NOT MENTION THEM THIS EVENING...PARTICULARLY SAN
BERNARDINO AND SOUTHERN PORTIONS OF INYO...CLARK AND MOHAVE
COUNTIES. IT STILL LOOKS LIKE THE LAS VEGAS VALLEY WILL LIKELY NOT
SEE ANY THUNDERSTORMS THIS EVENING AS THE 00Z SOUNDING SHOWED A
PRETTY GOOD STABLE LAYER AT ABOUT 700MB AND DAYTIME HEATING HAS
ENDED. -HARRISON-
&&

.PREV DISCUSSION...
235 PM PDT MON AUG 1 2011

.SHORT TERM...QUESTION EARLY TODAY WAS WOULD THE DRY AIR ALOFT
OVERCOME THE SURFACE MOISTURE/DYNAMICS THIS AFTERNOON AND OVERALL
THE ANSWER HAS BEEN YES IT WILL. ISOLATED CONVECTION HAS BEEN NOTED
MAINLY OVER THE CWA BOUNDARY AREAS...AND STILL NOT OUT OF THE
QUESTION THAT AN ISOLATED THUNDERSTORM WILL FORM OVER THE CWA
MOUNTAINS INTO THE EVENING...BUT OVERALL THE EVENING SHOULD BE
FAIRLY QUIET. EXPECT FURTHER DRYING TO TAKE PLACE ON TUESDAY AS A
TROUGH BEGINS TO DEVELOP OFF THE PACNW COAST AND SLOWLY TURNS THE
FLOW ALOFT OVER THE CWA TO MORE SOUTHWEST. THIS PROCESS WILL
CONTINUE INTO WEDNESDAY WITH DRY SOUTHWEST FLOW OVER THE AREA BY
THURSDAY. THE RESULT WILL BE TO CONFINE THE THUNDERSTORM CHANCES ON
TUESDAY TO MAINLY THE EASTERN PORTION OF THE CWA AND THEN MAINLY
ARIZONA ON WEDNESDAY...BEFORE DRY CONDITIONS EXIST CWA WIDE ON
THURSDAY. OVERALL PATTERN WILL KEEP BASICALLY DIURNAL WINDS OVER THE
AREA...WHILE DAYTIME TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW
NORMAL.
&&

.LONG TERM...WELL IT LOOKS LIKE THE MONSOON WILL BE TAKING A BREAK
IN THE EXTENDED TIME PERIOD. A TROUGH AXIS ALONG THE WEST COAST WILL
KEEP THE AREA IN A SOUTHWEST FLOW ALOFT FROM THURSDAY MORNING
THROUGH SATURDAY NIGHT. THIS SHOULD ALLOW DRY AND STABLE AIR TO
SPREAD OVER THE ENTIRE AREA AND THUS THE FORECAST WAS KEPT DRY AND
MAINLY CLEAR. A SHORTWAVE EMBEDDED WITHIN THE MEAN WEST COAST TROUGH
IS FORECAST TO EJECT INLAND ON SATURDAY NIGHT INTO SUNDAY ACROSS THE
PAC NW. AT THIS SAME TIME AN UPPER TROUGH AND ASSOCIATED SURFACE
COLD FRONT ARE FORECAST TO SLIDE ACROSS THE GREAT LAKES AND
NORTHEASTERN UNITED STATES. THIS SHOULD SET UP A PATTERN CHANGE THAT
HELPS TO RETROGRADE THE PERSISTENT UPPER RIDGE THAT HAS BEEN OVER
TEXAS AND OKLAHOMA FURTHER WEST TOWARDS ARIZONA AND NEW MEXICO FOR
THE EARLY PART OF NEXT WEEK. FOR US THIS WILL RESULT IN CONTINUED
DRY WEATHER WITH ABUNDANT SUNSHINE AS ANY MONSOON MOISTURE WOULD BE
KEPT OUT BY THE WEAK FLOW ALOFT. TEMPS SHOULD REMAIN AT OR ABOVE
NORMAL. I DID GO A LITTLE ABOVE GUIDANCE EARLY NEXT WEEK AS THE
PROGGED 500 MB HEIGHTS AND 850-700 MB LAYER TEMPS SUPPORTED HIGHS AT
LEAST NEAR NORMAL...IF NOT A LITTLE ABOVE.
&&

.AVIATION...FOR MCCARRAN...SO FAR THE ATMOSPHERE HAS STRUGGLED TODAY
TO PRODUCE ANYTHING MORE THAN SCT CLOUDS AROUND 8K FEET. WHILE A
TSRA OR SHRA IS NOT ENTIRELY OUT OF THE QUESTION THIS EVENING...IF
SOMETHING DEVELOPS IT SHOULD BE ISOLATED IN NATURE. AS A RESULT WE
WILL JUST KEEP A CB IN THE TAF THROUGH THIS EVENING AND AMEND THE
TAF IF NEEDED. OTHERWISE WINDS SHOULD FAVOR TYPICAL DIURNAL
DIRECTIONS AND SPEEDS THROUGH TUESDAY AFTERNOON. FEW-SCT CLOUDS AOA
8K FEET TONIGHT THROUGH LATE TUESDAY MORNING. ENOUGH MOISTURE AND
INSTABILITY IS EXPECTED TO LINGER ACROSS THE AREA ON TUESDAY
AFTERNOON AND EVENING THAT TSRA MAY DEVELOP ONCE AGAIN. MODELS SHOW
SIGNIFICANTLY MORE MOISTURE TO WORK WITH TOMORROW AFTERNOON AND
EVENING...BUT GIVEN THE TREND OF THINGS TODAY...CONFIDENCE IN TSRA
DEVELOPMENT TOMORROW IS REDUCED...AND THUS WILL JUST PLACE A CB IN
THE TAF STARTING AT 20Z.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHRA/TSRA THIS EVENING...WITH THE GREATEST COVERAGE
OVER WESTERN INYO COUNTY AND MOHAVE COUNTY. TSRA COULD GENERATE
GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY IN AND NEAR
THEM. OTHERWISE WINDS WILL FAVOR DIURNAL DIRECTIONAL TRENDS THROUGH
TUESDAY AFTERNOON. CLOUDS WILL MAINLY BE SCT-BKN THIS EVENING AOA 8K
FEET WITH A FEW CLOUDS AOA 8K FEET TONIGHT. ON TUESDAY ISOLATED TSRA
WILL BE POSSIBLE ONCE AGAIN MAINLY ACROSS MOHAVE...LINCOLN AND TO A
LESSER EXTENT CLARK AND EASTERN SAN BERNARDINO COUNTIES IN THE
AFTERNOON AND EVENING. CLOUDS WILL BE FEW-SCT AOA 8K FEET AT BEST
OVER THE WESTERN HALF OF THE AREA AND SCT-BKN AOA 8K FEET OVER
EASTERN AREAS.
&&

.CLIMATE...EFFECTIVE TODAY THE NEW 30 YEAR CLIMATOLOGICAL NORMALS
ISSUED BY THE NATIONAL CLIMATIC DATA CENTER/NCDC WILL BE IMPLEMENTED
INTO ROUTINE CLIMATE PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE
OFFICE. THESE NEW NORMALS ARE FOR THE PERIOD OF 1981-2000 AND
REPLACE THE 1971-2000 NORMALS THAT WERE PREVIOUSLY USED. THERE WILL
BE A LAG TIME WITH THE NORMALS ON OUR WEBSITE ON SOME WEBPAGES AND
WE WILL BE WORKING ON GETTING THESE UPDATED OVER THE NEXT FEW WEEKS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 1, 2:46 AM PDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
246 AM PDT MON AUG 1 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-020700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
246 AM PDT MON AUG 1 2011 /246 AM MST MON AUG 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...MAINLY
OVER THE MOUNTAINS...AND THEN MOVE TO THE NORTHEAST. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST TUESDAY AND
WEDNESDAY...BUT ANY STRONGER STORMS MAY STILL PRODUCE SEVERE
WEATHER. HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Aug 1, 6:07 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
607 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      4 SE KEELER             36.43N 117.82W
08/01/2011                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED THAT STATE ROUTE 136
            WAS CLOSED DUE TO A FLASH FLOOD. ABOUT 20 VEHICLES WERE
            TRAPPED ON HIGHWAY 190 DUE TO THE VOLUME OF WATER ON THE
            ROADS.

&&

STACHELSKI
Local storm report, Aug 1, 6:36 PM PDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
636 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND GST     NEEDLES AIRPORT         34.77N 114.62W
08/01/2011  M52.00 MPH       SAN BERNARDINO     CA   ASOS

&&

STACHELSKI
Local storm report, Aug 1, 6:40 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
640 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       4 NE BARSTOW            34.92N 117.02W
08/01/2011  M0.70 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER MEASURED 0.70 INCH OF RAIN IN 35 MINUTES IN
            BARSTOW.

&&

STACHELSKI
Local storm report, Aug 1, 6:52 PM PDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
652 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             2 SW TWENTYNINE PALMS   34.12N 116.09W
08/01/2011  E0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED HAIL RANGING FROM PEA TO DIME SIZE IN
            TWENTYNINE PALMS.

0408 PM     TSTM WND GST     4 ESE WEST WIND AERO    34.12N 115.85W
08/01/2011  M54.00 MPH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER MEASURED A 54 MPH THUDNERSTORM WIND GUST IN
            WONDER VALLEY SOUTH. VISIBILITY WAS REDUCED TO NEAR ZERO
            IN BLOWING DUST.

0554 PM     FLASH FLOOD      4 SE KEELER             36.43N 117.82W
08/01/2011                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED THAT STATE ROUTE 136
            WAS CLOSED DUE TO A FLASH FLOOD. ABOUT 20 VEHICLES WERE
            TRAPPED ON HIGHWAY 190 DUE TO THE VOLUME OF WATER ON THE
            ROADS.

0617 PM     TSTM WND DMG     4 NE BARSTOW            34.91N 117.02W
08/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED POWER LINES WERE DOWN
            AT STATE ROUTE 58 AT IRWIN ROAD.

0624 PM     TSTM WND GST     NEEDLES AIRPORT         34.77N 114.62W
08/01/2011  M52.00 MPH       SAN BERNARDINO     CA   ASOS

0635 PM     HEAVY RAIN       4 NE BARSTOW            34.92N 117.02W
08/01/2011  M0.70 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER MEASURED 0.70 INCH OF RAIN IN 35 MINUTES IN
            BARSTOW.

&&
SUMMARY OF EVENTS SO FAR FROM TODAY.

STACHELSKI
Local storm report, Aug 1, 7:04 PM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
704 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HEAVY RAIN       3 N DAGGETT             34.90N 116.89W
08/01/2011  E0.50 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A SPOTTER REPORTED FOUR INCHES OF WATER ON A STREET IN
            YERMO.

0658 PM     HAIL             3 N DAGGETT             34.90N 116.89W
08/01/2011  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            PEA SIZE HAIL WAS REPORTED BY A SPOTTER IN YERMO.

&&

STACHELSKI
Local storm report, Aug 1, 7:18 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
718 PM PDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     BARSTOW-DAGGETT AP      34.85N 116.79W
08/01/2011  M54.00 MPH       SAN BERNARDINO     CA   ASOS

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:29 PM PDTSevere Thunderstorm WarningVEFSan Bernardino46 min
Aug 1, 5:30 PM PDTSevere Thunderstorm WarningVEFSan Bernardino45 min
Aug 1, 6:21 PM PDTAreal Flood AdvisoryVEFSan Bernardino72 min
Aug 1, 6:32 PM PDTAreal Flood AdvisoryVEFInyo94 min
Aug 1, 6:45 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 2, 12:13 PM PDTAreal Flood AdvisoryVEFMohave3 hr
Aug 2, 1:23 PM PDTAreal Flood AdvisoryVEFMohave2 hr

Nearby

Severe Thunderstorm Warnings in California, 2011Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.